# SDR 97ZZZX3561

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Engine: Garrtt TPE33110
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SHUT DOWN IN-FLIGHT DUE TO ZERO TORQUE AND DECREASING ENGINE RPM FUEL FLOW.  ENGINE OIL OVER-SERVICE SUSPECTED DUE TO OIL TANK VENT VALVE OPEN.
